MathSciNet Relay Station
MathSciNet bibliographic data
MR1284776 (96a:58146) 58F17 (11F72 58F20)
Juhl, Andreas Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 1, 80–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement